# SDR CALA9900449

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B578392
- Condition: Corroded
- Location: Bs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LAVATORY ANCHOR POINT AT STA 353 LBL 20 CORRODED.  REPLACED ANCHOR POINT PER SRM 51-10-00.
